| Model Number |
SY60WF |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A pharmacist reported that during an intraocular lens (iol) implant procedure, the surgeon noticed a kink in the haptic while loading, so the lens was not inserted.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).